# SDR YENA2022051300466

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 07415
- Aircraft time: 20,578 hours, 6,686 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#223, JFK-SJU. 'FUMES ( DIRTY SOCK SMELL) IN FLIGHT DECK AND AROUND DOOR 3 FROM FA BELOW 10K TO 4K; COMPLIED WITH INFO NOTICE 2017-T015 SECT A, DETERMINED TO BE TYPE 10 EVENT. ALSO PERFORMED DECONTAMINATION LEVEL A PER 21-00-00-615-802-A, OK FOR SERVICE.'
